STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #3 PS INSERT 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-P-311 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#triathlon ps fem component, cemented ; cat#5515-f-402 ; lot#aig9yd.Device name#tri ts baseplate size 3 ; cat#5521-b-300 ; lot#ar44rb.Device name#triathlon asym patella a35x10 ; cat#5551l350 ; lot#lft885.It cannot be determined which, if any of these devices may have caused or contributed.To the patient's experience.H3 other text : device not returned to the manufacturer.
Event or Problem Description
It was reported that the patient's right knee was revised due to infection.A 3x11 ps insert was exchanged for another 3x11 ps insert.